# SDR IPXA10558955

- Difficulty date: March 21, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1020
- Condition: Gouged
- Location: Bs 820 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FRAME INBD FLANGE AT BS 820 BETWEEN STR 15L AND STR 16L IS GOUGED.   REPAIRED GOUGE IN FRAME AT BS 820 BETWEEN STR 15L AND STR 16L IAW EO B757-5310-19952.
